# SDR DALA14011763219

- Difficulty date: February 21, 2014
- Submitted: February 22, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON JOINT COVER BETWEEN FRAMES 12 - 16 OF FLOOR SUPPORT Y-81. REPLACED JOINT COVER IAW SRM 51-72-11 AND DWG D53112620.
